# SDR CALA2023030600642

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737*
- Aircraft serial: 28938
- Aircraft time: 75,914 hours, 27,313 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Part number: 00059533069
- Condition: Inoperative
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 EXTERIOR DOOR HANDLE DOES NOT RETRACT FLUSH WITH ACFT WITHOUT MANUAL ASSISTANCE USED:  00-0595-3-3069,QTY :1  29-5211-3-0109,QTY :1 29-5211-3-0106,QTY :1  29-5211-3-0103,QTY :1 REMOVED AND REPLACED L1 DOOR HANDLE SPRING. UPON INSTALLATION OF DOOR HANDLE ASSY, FOUND CAM MECHANISM NOT ROTATING. NEED SLIDE AND LINER REMOVAL TO GAIN ACCESS. PLACED EXTERIOR AND INTERIOR HANDLE ASSY WITH HARDWARE ON F/O''S SEAT IN COCKPIT. PARTS INSTALLED HANDLE MECHANISM L1 DOOR IAW TASK 52-11-11-400-802. CYCLED HANDLE AND OPERATED DOOR SEVERAL CYCLES NO DEFECTS NOTED. EXTERIOR DOOR HANDLE RETRACTS NORMALLY OK TO CONTINUE.
